Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Did not take pristiq, had light headedness followed by headache, swelling, tingling and numbness in fingers. What could the cause be?

I take Pristiq and was out of the medicine for two days. Yesterday on my way home after work and school, I started feeling light headed. Small headache starting and I took four ibuprofen . Thirty minutes later I took a bite of pizza because I had this sick feeling. Thirty minutes later my left hand- all fingers felt swollen and was tingling numb. I ve been having regular headaches since about Feb. this year. What do you think?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello, Welcome to Health Care Magic

Pristiq is Venlafexine and it is an SNRI drug. When the drug is taken for prolonged periods of time and then stopped completely it can result in withdrawal syndrome. Although mild withdrawal is seen still features like light headedness, irritability, insomnia, restlessness etc symptoms are seen. After that you took 4 ibuprofen tablets which further deteriorated the symptoms. I would advise you to consult your doctor for gradual tapering of dose. If that is not possible then try to contact a Psychiatrist for treatment.

Answered: Wed, 25 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor